# SDR FDEA202011172886

- Difficulty date: November 17, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 65,046 hours, 23,675 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L, A

## Discrepancy

EMERGENCY DECLARED.  LT HYD QTY AMBER CAS FOLLOWED LT ENGINE PUMP AMBER CAS, FOLLOWED BY LT HYD RESERVOIR AND LOSS OF FLUID .01 RF SHOWING.  ALTN FLAP AND ALTN GEAR EXTENSIONS.  T/S FOUND HYD FLUID COMING FROM THE NR 1 ENGINE HYD PUMP SEAL DRAIN WHILE SERVICING LEFT HYD SYTEM TO FULL.  REMOVED AND REPLACED LEFT ENGINE DRIVEN HYD PUMP, PER MM 29-11-05-4-1 PER MM 29-11-00-2 STEP 1E CONDITION NR 1 NOT NECESSARY TO FLUSH SYSTEM AS A RESULT OF PUMP SEAL PROBLEM.  RAN ENGINE, LEAK, AND OPERATIONS CHECK OF PUMP NORMAL.  CYCLED ALL FLT CONTROLS AND BRAKES.  ALL SYSTEMS OPERATIONS CHECK NORMAL  A/C OK FOR SERVICE.  PUMP MPN 887673, S/N MX-548672 MFG VICKERS.
